# SDR 98ZZZX2085

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N349AL
- Make and model: Bell 206L-3
- Aircraft serial: 51388
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032308103S
- Condition: Cracked
- Location: Tailboom Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME MAINTENANCE, FOUND BULKHEAD ASSEMBLY (TAILBOOM RING) CRACKED IN UPPER RIGHT HAND CORNER NEAR FITTING.  RECOMMEND USING A MORE HEAVY DUTY PART.
